# SDR SWIA200617171

- Difficulty date: September 8, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 8,964 hours, 7,765 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 8220372445
- Part serial: 12V9P
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 6,637 hours, 5,694 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

FIRST OFFICER'S PFD LOST AIRSPEED AND ALTIMETER TAPE AS WELL AS VSI.  GOT RED 1AS, ALT RV/S FLAGS.  PURGED ALL PITOT/STATIC SYSTEMS AND REPLACED ADC NR 2 IAW MM 34-11-01 AND ST34-220-1016.  OPERATIONAL AND LEAKS CHECKS GOOD.
